Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
139 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Rashes like tiny water pustule becoming clusters in arms and feet, eczema on foot. On Lyrica and Solpadol for Sciatica. Side effects?

HI,
I am currently taking Lyrica and Solpadol to treat sciatica and have recently developed an unusual rash - it starts as a tiny water pustule and then becomes a flower shaped raised cluster of sorts.
I know have aboput 50 of these smaller pustules and 5/6 of the larger ones all on my arms.
I also have excema on my left foot - lower front at ankle bend but the pustules have appeared on the top of both my feet - just below my toe line - is this a side effect of the medication and sun?
Fri, 19 Jul 2013
Report Abuse
General & Family Physician 's  Response
Hello.Usually the skin lesions of allergy to a drug are not pustules or eczema, are hives.Also when there is a drug allergy, the hives appear around all the body, not just in arms and feets.The sun is a possible cause of your skin lesions but you should go to a dermatologist to rule out other causes and to establish a right diagnosis.
I wish you good health.
(In case the answer would have been useful please indicate this)
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 56 and started taking Lyrica in July for late onset temporal lobe epilepsy. I have been slowly increasing my dose of lyrica by 25mg...

Recent questions on  Skin rash

doctor1 MD

my 9 year old son woke up with a skin rash small little bitty bumps on his forehead and th next day they came all overhis face and on his arms....

doctor1 MD

Hi Please help ! My 5 year old child has 2 days ago started with a swelling all over her Face and is very Red and hot but no Fever. Also her...

doctor1 MD

I keep getting these rashes sort of like prickly heat. first my skin gets hot and then I rash and get so itchy its insane...it also will be on 1...

doctor1 MD

Hi I have a strange rash that appears at no giving time but mostly shows up on either sides of my shoulders, back, chest, upper legs and buttock....

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?